# SDR FDEA2018081412008

- Difficulty date: August 11, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 71,528 hours, 17,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00333
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME WAS DENTED BS 1761, LONGERON 12L.  REPAIRED THE  FRAME IAW SRM 53-00-07-2R,  FIGURE 201, REPAIR 2.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
